Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Orthogonality of super‐Jack polynomials and a Hilbert space interpretation of deformed Calogero–Moser–Sutherland operators
KTH, Skolan för teknikvetenskap (SCI), Fysik, Matematisk fysik. KTH, Skolan för teknikvetenskap (SCI), Fysik, Kondenserade materiens teori.ORCID-id: 0000-0001-7481-2245
2019 (engelsk)Inngår i: Bulletin of the London Mathematical Society, ISSN 0024-6093, E-ISSN 1469-2120, Vol. 51, nr 2, s. 353-370Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

We prove orthogonality and compute explicitly the (quadratic) norms for super-Jack polynomials SP lambda((z1, horizontal ellipsis ,zn),(w1, horizontal ellipsis ,wm);theta) with respect to a natural positive semi-definite, but degenerate, Hermitian product ⟨center dot,center dot⟩n,m,theta '. In case m=0 (or n=0), our product reduces to Macdonald's well-known inner product ⟨center dot,center dot⟩n,theta ', and we recover his corresponding orthogonality results for the Jack polynomials P lambda((z1, horizontal ellipsis ,zn);theta). From our main results, we readily infer that the kernel of ⟨center dot,center dot⟩n,m,theta ' is spanned by the super-Jack polynomials indexed by a partition lambda not containing the mxn rectangle (mn). As an application, we provide a Hilbert space interpretation of the deformed trigonometric Calogero-Moser-Sutherland operators of type A(n-1,m-1).

sted, utgiver, år, opplag, sider
2019. Vol. 51, nr 2, s. 353-370
HSV kategori
Forskningsprogram
Matematik; Fysik
Identifikatorer
URN: urn:nbn:se:kth:diva-249098DOI: 10.1112/blms.12234ISI: 000462907600013OAI: oai:DiVA.org:kth-249098DiVA, id: diva2:1303798
Forskningsfinansiär
Swedish Research Council, 2016-05167Stiftelsen Olle Engkvist Byggmästare, 184-0573
Merknad

QC 20190424

Tilgjengelig fra: 2019-04-10 Laget: 2019-04-10 Sist oppdatert: 2019-04-24bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fullteksthttps://doi.org/10.1112/blms.12234

Personposter BETA

Langmann, Edwin

Søk i DiVA

Av forfatter/redaktør
Langmann, Edwin
Av organisasjonen
I samme tidsskrift
Bulletin of the London Mathematical Society

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 114 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf